# SDR R61A201207090352

- Difficulty date: July 9, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 14,346 hours, 11,263 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Part number: MS2102528
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR LOWER SIDE STAY NUT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR LOWER SIDE STAY NUT IAW EMB 175 AMM 32-11-05.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
